# SDR SWIA201438938

- Difficulty date: July 13, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 34,131 hours, 28,712 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON PANEL 599BB IS CHAFED.  C-CHECK, BLENDED PANEL 599BB IAW REO.
